Alert archive / Louisiana / Flash Flood Warnings in 2019

Flash Flood Warning 18, NWS Lake Charles, LA

May 9, 20194 parishes in Louisiana

NWS Lake Charles, LA issued this flash flood warning at May 9, 2019, 1:31 PM CDT for 4 parishes in Louisiana. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 9, 2019, 1:31 PM CDT (18:31 UTC)
Expired
May 9, 2019, 4:30 PM CDT
In force
3 hr
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon
Flood severity
None

Counties Acadia Parish, LA, Allen Parish, LA, Evangeline Parish, LA, Jefferson Davis Parish, LA

The radar

The Lake Charles radar (KLCH), 77 km from the middle of the area, began a volume at 18:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 6.5 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2019-05-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1902 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2019-05-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 134 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1902 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
689 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
134 m²/s²
0-3 km storm-relative helicity
201 m²/s²
Significant tornado parameter
1.3
Supercell composite
8.0

Open this sounding in Storm Lab

The text

As transmitted.

293 
WGUS54 KLCH 091831
FFWLCH
LAC001-003-039-053-092130-
/O.NEW.KLCH.FF.W.0018.190509T1831Z-190509T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Lake Charles LA
131 PM CDT Thu May 9 2019

The National Weather Service in Lake Charles has issued a

* Flash Flood Warning for...
  Northeastern Jefferson Davis Parish in southwestern Louisiana...
  Southwestern Evangeline Parish in central Louisiana...
  Northwestern Acadia Parish in southwestern Louisiana...
  Southeastern Allen Parish in southwestern Louisiana...

* Until 430 PM CDT.

* At 127 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Four to seven inches of rain 
  have fallen. Flash flooding is likely ongoing.

* Some locations that will experience flooding include...
  Eunice, Kinder, Basile, Oberlin, Elton, Fenton, Pine Island,
  Leblanc, Bond, Duralde and Hathaway.

Additional rainfall amounts of one to three with locally higher 
amounts are possible in the warned area in the next few hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 3078 9246 3054 9244 3053 9246 3050 9246
      3048 9249 3048 9243 3037 9242 3028 9292
      3049 9301

$$

Brazzell

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this flash flood warning went out at May 9, 12:39 PM CDT, 52 minutes earlier.

Area forecast discussion, May 9, 12:39 PM CDT, 52 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
1239 PM CDT Thu May 9 2019

.AVIATION...Active weather pattern to continue. Considerable
shower and thunderstorm activity is shown on local radar primarily
just north of Interstate 10. Bulk of convection is not threatening
any terminals so at this time will maintain VCTS. Will be ramping
up rain chances to prevailing through the night as a cold front
advances into the area serving as an enhanced focus for rains.
Otherwise expecting VFR ceilings through the afternoon slipping
down into MVFR overnight.

&&

.PREV DISCUSSION... /issued 1050 AM CDT Thu May 9 2019/

UPDATE...
Flare ups of showers and storms along a couple of mesoscale
boundaries are the main concern in the near term. Hi-res guidance
showed some enhanced low level shear earlier with 0-1 km storm
relative helicity over 200 m2s2 across Evangeline into Avoyelles
Parishes and we did have one cell that showed good low level
rotation in Avoyelles Parish that did produce at least a funnel
cloud and some wind damage. This low level shear has waned a bit,
however is expected to increase again by 18Z between the I-10 and
Highway 190 corridors, so storms again this afternoon will have
to be monitored for low level rotation that may produce isolated
wind damage or a quick spin up.

Another concern is that the boundaries are quasi-stationary and
are not expected to move much today, especially the southern most
one. With abundant Gulf moisture and precipitable water values
between 1.8 and 2 inches, heavy rainfall rates will be possible
with the storms that develop, and if boundaries don't move much,
then training of storms could happen by 18Z into the afternoon
hours, again between the I-10 and Highway 190 corridor, where some
guidance, such as consensus of HRRR runs of a swath of 2 to 4
inches of rainfall with some spots of 5 to 6 inches within that
area bringing about the risk of flash flooding. This area is
within the moderate risk for excessive rainfall from the Weather
Prediction Center and the local Flash Flood Watch.

Made just some minor modification to the grids basically to try to
pinpoint where the higher pops and qpf values are expected.

One last note, we are planning on releasing a special 18Z upper
air sounding at KLCH as long as lightning stays away from the
office launch site.

Rua

PREV DISCUSSION... /issued 704 AM CDT Thu May 9 2019/

DISCUSSION...
For 12z TAF issuance.

AVIATION...
No significant changes to previous TAF thinking, other than trying
to time up best chances at convection at each of the terminals.
Local 88Ds show quite a bit of shower/thunderstorm coverage across
the nrn portions of the forecast area, primarily affecting KAEX in
the near term...activity is progged to continue newd before being
replaced by next round of showers/storms late morning through the
afternoon. Thereafter, more widespread convection is expected
later this evening and on into the overnight hours. Meanwhile,
MVFR ceilings are expected to lift to VFR levels next few hours.

25

PREV DISCUSSION... /issued 453 AM CDT Thu May 9 2019/

DISCUSSION...A wet and stormy period will continue through
early Sunday.

This morning a weak convergence zone/trough of low pressure is
stretched from the mid Mississippi Valley into the Toledo Bend
area. Showers and storms continue develop across interior SE TX
and move northeast along this boundary.

Elsewhere across the Southern Plains, an area of low pressure and
associated cold front is over north Texas and OK.

The weak trough will drift southeast through the afternoon.
Showers and storms are expected to continue along the boundary. A
flash flood watch has been issued for areas in the East TX lakes
through CenLA early this morning. Saturated soils with some
locations already receiving 3-6 inches over the past 24 hours and
a few more possible early today prompted the earlier issuance.
Farther south the flash flood watch will begin late morning as the
boundary sinks toward I-10. Left out Lower Acadiana for now with
the thinking that totals overall will be lower there, however the
flash flood threat is not zero. Lafayette and New Iberia will
likely get in on the action at some point, but higher totals are
expected to remain north at this time.

There is also a slight risk of severe weather through today with
hail and high winds being the main threat, however an isolated
tornado can not be ruled out.

The frontal boundary over north Texas and OK is expected to move
in and stall late tonight/early Friday while another short wave
moves through. Yet another round of heavy rain is expected to
spread in from the west. Higher rainfall totals are again expected
over SE TX, West LA, and Central LA as the front stalls near the
Sabine River.

Friday into Friday night the front may back up then surge forward
again Saturday night into early Sunday morning finally moving
into the gulf Sunday. High rain chances will remain in place with
front in the area.

With the front stalled in the area, multiple upper disturbances
moving across the region and a soupy air mass in place flooding
will be the main concern, however there will remain a marginal
risk for severe weather.

A brief repreive from rainfall is expected Monday and possibly
Tuesday as the front stalls in the gulf. A cooler air mass is also
expected to filter in.

Rain chances are expected to increase again during the middle of
the week as yet another series of upper disturbances pass the
region.

MARINE...The pressure gradient will begin to relax this morning,
however small craft should continue to exercise caution in the
gulf water

A cold front will stall in the region tonight through early
Sunday. This will keep scattered to numerous storms in area which
may create locally higher winds and seas. The front is expected to
move offshore Sunday.

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  84  67  77  67 /  80  80  90  70
LCH  84  71  80  71 /  70  80  90  70
LFT  85  71  83  71 /  70  60  80  60
BPT  84  71  79  72 /  70  90  90  60

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...Flash Flood Watch through Saturday evening for LAZ027>033-
     041>043-073-074.

TX...Flash Flood Watch through Saturday evening for TXZ180-201-215-
     216-259>262.

GM...None.
&&

AVIATION...23
Hazardous weather outlook, May 9, 5:13 AM CDT, 8 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service Lake Charles LA
513 AM CDT Thu May 9 2019

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
101015-
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-
Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin-
Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron-
East Cameron-Tyler-Hardin-Jefferson-Orange-Northern Jasper-
Northern Newton-Southern Jasper-Southern Newton-
513 AM CDT Thu May 9 2019

This Hazardous Weather Outlook is for portions of central
Louisiana, south central Louisiana, southwest Louisiana, west
central Louisiana, and southeast Texas.

.DAY ONE...Today and Tonight

A flash flood watch is in effect for everywhere except lower
Acadiana through Saturday evening.

Rainfall rates may be excessive at times in some storm which may
produce flooding, especially in poorly drained locations.

Heavy rain will be the main concern today, however there is a
slight risk of severe weather as well. Hail and high winds will be
the main severe weather concerns, but an isolated tornado can not
be ruled out.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Heavy rain and severe weather will remain a concern through
Saturday evening or early Sunday as a cold front stalls over the
region. A flood watch will remain in effect for most of the area
through Saturday evening.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

GMZ430-432-435-450-452-455-470-472-475-101015-
Sabine Lake-Calcasieu Lake-Vermilion Bay-
Coastal waters from Cameron LA to High Island TX out 20 NM-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City
LA out 20 NM-
Waters from Cameron LA to High Island TX from 20 to 60 NM-
Waters from  Intracoastal City to Cameron LA from 20 to 60 NM-
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
513 AM CDT Thu May 9 2019

This Hazardous Weather Outlook is for portions of Gulf of Mexico.

.DAY ONE...Today and Tonight

Small craft should exercise caution in the gulf waters through
morning as winds will remain elevated through mid morning.

Scattered storms are expected. Locally higher winds and seas are
to be expected.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Scattered to numerous storms are expected through Sunday. Locally
higher winds and seas are to be expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

In the hours before

Local storm report, May 9, 8:53 AM CDT, 4 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
853 AM CDT THU MAY 9 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 AM     FUNNEL CLOUD     COTTONPORT              30.99N 92.05W
05/09/2019                   AVOYELLES          LA   TRAINED SPOTTER

            FUNNEL CLOUD MOVING NORTHEAST...DISSIPATED.

&&

MOGGED
Local storm report, May 9, 9:28 AM CDT, 4 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
928 AM CDT THU MAY 9 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0836 AM     TSTM WND DMG     MANSURA                 31.06N 92.05W
05/09/2019                   AVOYELLES          LA   911 CALL CENTER

            TREES DOWN ON HWY 1187.

0856 AM     TSTM WND DMG     5 SE EFFIE              31.16N 92.10W
05/09/2019                   AVOYELLES          LA   911 CALL CENTER

            TREES BLOWN DOWN ON PETE WILKES ROAD/HWY 1192 AREA.

&&

ERICKSON
Special weather statement, May 9, 9:36 AM CDT, 3 hours 55 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
936 AM CDT Thu May 9 2019

LAZ031-042-091515-
Jefferson Davis LA-Allen LA-
936 AM CDT Thu May 9 2019

...SPECIAL WEATHER STATEMENT...

At 936 AM CDT, Doppler radar was tracking a strong thunderstorm over
Buller, or near Fenton, moving northeast at 35 mph.

Pea size hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Elton, Fenton and Buller.

LAT...LON 3053 9262 3051 9262 3048 9263 3044 9261
      3031 9302 3034 9303 3038 9303 3038 9305
      3039 9306 3057 9264
TIME...MOT...LOC 1436Z 246DEG 31KT 3037 9298

06
Special weather statement, May 9, 10:00 AM CDT, 3 hours 31 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
1000 AM CDT Thu May 9 2019

LAZ029-033-091545-
St. Landry LA-Avoyelles LA-
1000 AM CDT Thu May 9 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN AVOYELLES AND
NORTHEASTERN ST. LANDRY PARISHES UNTIL 1045 AM CDT...

At 1000 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Dupont to near Bayou Current to near
Lebeau. Movement was northeast at 20 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Simmesport, Palmetto and Bayou Current.

LAT...LON 3109 9172 3107 9171 3105 9172 3099 9178
      3098 9180 3087 9180 3086 9182 3084 9180
      3081 9181 3073 9175 3066 9200 3079 9193
      3091 9196 3108 9176
TIME...MOT...LOC 1500Z 227DEG 18KT 3089 9189 3084 9188 3070 9197

06
Special weather statement, May 9, 10:54 AM CDT, 2 hours 37 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
1054 AM CDT Thu May 9 2019

LAZ031>033-042-043-091700-
Acadia LA-Jefferson Davis LA-St. Landry LA-Evangeline LA-Allen LA-
1054 AM CDT Thu May 9 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN JEFFERSON DAVIS...
SOUTHWESTERN EVANGELINE...NORTHWESTERN ACADIA...WEST CENTRAL ST.
LANDRY AND SOUTHEASTERN ALLEN PARISHES UNTIL NOON CDT...

At 1052 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Elton to near Iowa. Movement was northeast
at 45 mph.

Winds in excess of 40 mph will be possible with these storms as well
as heavy rainfall up to 2 inches an hour.

Locations impacted include...
Eunice, Mamou, Basile, Elton, Fenton, Chataignier, Pine Island,
Reddell and Duralde.

LAT...LON 3056 9226 3038 9262 3026 9300 3026 9303
      3035 9303 3060 9260 3070 9238
TIME...MOT...LOC 1552Z 230DEG 39KT 3045 9274 3029 9302

06
Special weather statement, May 9, 11:09 AM CDT, 2 hours 22 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
1109 AM CDT Thu May 9 2019

LAZ028>032-091715-
Avoyelles LA-Evangeline LA-Allen LA-Beauregard LA-Rapides LA-
1109 AM CDT Thu May 9 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN RAPIDES...EAST
CENTRAL BEAUREGARD...NORTHERN EVANGELINE...CENTRAL AVOYELLES AND
NORTHEASTERN ALLEN PARISHES UNTIL 1215 PM CDT...

At 1109 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Lecompte to near Dry Creek. Movement was east
at 35 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Oakdale, Marksville, Bunkie, Glenmora, Moreauville, Cheneyville,
Elizabeth, Turkey Creek, Bordelonville, Mittie, Grant, Cottonport,
Pine Prairie, Mansura, Lecompte, Hessmer, Evergreen, Bayou Chicot,
Allen Parish Airport and Poland.

LAT...LON 3122 9175 3120 9174 3120 9168 3064 9259
      3068 9315 3088 9288 3088 9283 3092 9283
      3118 9246 3124 9181
TIME...MOT...LOC 1609Z 261DEG 29KT 3112 9239 3072 9301

06

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 7:01 PM CDTAreal Flood AdvisoryLCHRapides, Vernon119 min
May 8, 7:46 PM CDTAreal Flood AdvisoryLCHRapides119 min
May 8, 8:57 PM CDTRiver Flood WarningLCHVernon6 days
May 8, 8:57 PM CDTRiver Flood WarningLCHBeauregard, Vernon22 days
May 9, 3:02 AM CDTFlash Flood WatchLCHAllen, Avoyelles, Beauregard, Cameron, Evangeline, Lafayette and 4 more70 hr
May 9, 5:47 AM CDTAreal Flood AdvisoryLCHVernon118 min
May 9, 7:16 AM CDTSpecial Weather StatementLCHAllen44 min
May 9, 8:31 AM CDTSevere Thunderstorm WarningLCHAvoyelles59 min
May 9, 8:38 AM CDTTornado WarningLCHAvoyelles52 min
May 9, 9:36 AM CDTSpecial Weather StatementLCHJefferson Davis39 min
May 9, 10:00 AM CDTSpecial Weather StatementLCHAvoyelles45 min
May 9, 10:26 AM CDTRiver Flood WarningLCHAcadia, Evangeline, Saint Landry5 days
May 9, 10:26 AM CDTRiver Flood WarningLCHAllen21 days
May 9, 10:26 AM CDTRiver Flood WarningLCHAllen21 days
May 9, 10:26 AM CDTRiver Flood WarningLCHAllen21 days
May 9, 10:26 AM CDTRiver Flood WarningLCHAllen, Jefferson Davis21 days
May 9, 10:26 AM CDTRiver Flood WarningLCHCalcasieu7 days
May 9, 10:26 AM CDTRiver Flood WarningLCHAcadia, Allen, Evangeline, Jefferson Davis21 days
May 9, 10:26 AM CDTRiver Flood WarningLCHBeauregard21 days
May 9, 10:26 AM CDTRiver Flood WarningLCHAcadia, Jefferson Davis, Vermilion21 days
May 9, 10:36 AM CDTAreal Flood AdvisoryLCHAcadia, Allen, Evangeline, Jefferson Davis114 min
May 9, 10:54 AM CDTSpecial Weather StatementLCHAllen66 min
May 9, 11:09 AM CDTSpecial Weather StatementLCHAvoyelles66 min
May 9, 11:31 AM CDTFlash Flood WarningLCHAcadia, Allen, Evangeline, Jefferson Davis119 min
May 9, 11:43 AM CDTAreal Flood AdvisoryLCHCalcasieu107 min
May 9, 11:46 AM CDTAreal Flood AdvisoryLCHAllen, Evangeline, Rapides119 min
May 9, 12:02 PM CDTFlash Flood WarningLCHAllen, Beauregard, Rapides, Vernon6 hr
May 9, 12:13 PM CDTFlash Flood WarningLCHAcadia, Evangeline, Saint Landry4 hr
May 9, 1:01 PM CDTSevere Thunderstorm WarningLCHBeauregard, Vernon29 min
May 9, 1:37 PM CDTSpecial Weather StatementLCHJefferson Davis38 min
May 9, 2:23 PM CDTFlash Flood WarningLCHAllen, Beauregard, Calcasieu, Evangeline, Jefferson Davis2 hr
May 9, 3:05 PM CDTSevere Thunderstorm WarningLCHCalcasieu40 min
May 9, 3:15 PM CDTFlash Flood WarningLCHAcadia, Jefferson Davis, Vermilion4 hr
May 9, 4:12 PM CDTSevere Thunderstorm WarningLCHCalcasieu33 min
May 9, 4:17 PM CDTFlash Flood WarningLCHAcadia, Allen, Beauregard, Calcasieu, Evangeline, Jefferson Davis and 1 more2 hr
May 9, 4:47 PM CDTFlash Flood WarningLCHLafayette, Saint Martin2 hr
May 9, 5:13 PM CDTFlash Flood WarningLCHAcadia, Lafayette, Saint Landry2 hr
May 9, 5:14 PM CDTSpecial Weather StatementLCHCalcasieu46 min
May 9, 6:01 PM CDTSpecial Weather StatementLCHAcadia44 min
May 9, 6:03 PM CDTSevere Thunderstorm WarningLCHAcadia, Evangeline, Saint Landry42 min
May 9, 6:08 PM CDTAreal Flood WarningLCHAllen, Beauregard3 hr
May 9, 6:16 PM CDTAreal Flood AdvisoryLCHIberia, Saint Martin119 min
May 9, 6:31 PM CDTFlash Flood WarningLCHIberia, Saint Martin3 hr
May 9, 6:33 PM CDTSevere Thunderstorm WarningLCHIberia, Saint Martin42 min
May 9, 6:48 PM CDTSpecial Weather StatementLCHJefferson Davis42 min
May 9, 6:54 PM CDTAreal Flood WarningLCHAcadia, Allen, Beauregard, Calcasieu, Evangeline, Jefferson Davis and 1 more111 min

Nearby

Flash Flood Warnings in Louisiana, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.